# SDR KBMA119528

- Difficulty date: July 31, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 3,820 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 050008
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 977 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWING HOT AIR.  REPLACED WITH SERVICEABLE UNIT.
